# SDR J7SA202002274001

- Difficulty date: February 24, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N553FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20236
- Aircraft time: 5,863 hours, 3,024 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Part number: B0305103009
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO KBED THE CREW OF N553FX REPORTED A LEFT-HAND SIDE HYDRAULIC OVERHEAT CAS MESSAGE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO KRDU. WHEN THE AIRCRAFT LANDED THE CREW OBSERVED HYDRAULIC FLUID COMING OUT OF THE LEFT ENGINE, NO NOSE WHEEL STEERING, NO TR, AND HALF OF GROUND SPOILERS. TROUBLESHOT FAILED LH EDP. PERFORMED HYDRAULIC SYSTEM OVERHEAT INSPECTION IAW CL300 AMM 29-10-00. REMOVED AND REPLACED QTY 2 DAMAGED CLAMPS IN REAR EQUIPMENT BAY (P/N B0305103-009). REMOVED AND REPLACED LEAKING SUCTION OD AT EDP (P/N AE99119K). PERFORMED HYDRAULIC SYSTEM #1 FLUSHING PROCEDURE MULTIPLE TIMES IAW CL300 AMM 29-10-00. REMOVED AND REPLACED #1 SYSTEM PRESSURE FILTER (P/N 7591357-001), CASE DRAIN FILTER (P/N 7593395-001) AND SUCTION FILTER (P/N 7593394-002). OPS AND LEAK CHECK GOOD.
